# SDR SWAA2022100451527

- Difficulty date: September 30, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N8711Q
- Make and model: Boeing 737-8
- Aircraft serial: 36979
- Aircraft time: 10,178 hours, 4,315 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT EMERGENCY FLASHLIGHT WILL NOT TEST. OK TO CONTINUE PER MEL 25-64-02. SP#1B;[02] OK TO CONTINUE PER MEL 25-64-02. SP#1B;[03] REMOVED AND REPLACED FWD (RH) FLIGHT ATTENDANT EMERGENCY FLASH LIGHT BATTERY PER AMM 25-64-00.
